Hi, feeling very bad today. The pain in my feet is driving me nuts. I have my 3rd IVIG treatment this Friday, so far no good changes. My feet feel like the insides are tied together so tight & now its drawing in my ankles. My feet feel like heavy bricks. It is hard to describe but my right foot feels not like a foot, the identity feels gone. Not sure what to make of it? My breakthrough pain pill is not working so good. (oxicodent) I am still not so sure what NSVN all means, anyone want to help me understand I would appreciate. I'll keep you updated. Thanks June
The following user gives a hug of support to June89: tingles (05-15-2012)
Sorry to hear things are going so rough June. I am really sorry that your pain pills are not working. Have you talked to your doctor about this? Maybe they can get something stronger for you.
Vasculitis occurs when your immune system mistakenly sees blood vessel cells as foreign. The immune system then attacks those cells as if they were an invader, such as a bacteria or virus. It's not always clear why this happens, but an infection, some cancers, certain immune system disorders or an allergic reaction may serve as the trigger.
As I understand NSVN is non-systemic vasculitic neuropathy meaning that you have necrotizing vasculitis of small arterioles. In other words you have vasculitis and it is destroying the small blood vessels that feed your nerves. I had acute vasculitis several times and it is not fun, it hurts. Fortunately for me I was able to undergo a regime of predsnodone and chemo that cleared it up. The good news is that NSVN is not as bad as other forms of vasculitis.
I really hope this helps. Keep us posted.
The Following User Says Thank You to tingles For This Useful Post: June89 (05-15-2012)
Hi Tingles. Thanks for the information. The way u have defined the NSVN is easy to understand & I thank you for that. Today I am not too bad with pain. My Dr. just called & my B6 is low so he wants me on a B-50 pill. I see him Friday so I am going to ask about a stronger pain pill for the evening as this is when the pain flares. I'll keep posting about these IVIG treatments. take care, June
The Following User Says Thank You to June89 For This Useful Post: tingles (05-21-2012)